Intramural duodenal hematoma and hemoperitoneum in anticoagulant therapy following upper gastrointestinal endoscopy.
Аннотация
OBJECTIVE
To report the unusual occurrence of intramural duodenal hematoma in a case on anticoagulant therapy, presenting as a complication of gastrointestinal endoscopy.
CASE PRESENTATION AND INTERVENTION: A 74-year-old female patient developed nausea, vomiting and abdominal pain, and subsequently hypovolemic shock, 2 days after fiberoptic upper gastrointestinal endoscopy. The patient's international normalized ratio value was 2.7. A computed tomographic scan of the abdomen demonstrated duodenal wall thickening with intramural hematoma, as well as hematoma in the pararenal space and pelvic cavity. The patient was treated by conservative treatment that included correction of clotting abnormalities, blood transfusion, nasogastric decompression, hydration, and parenteral nutrition support. She resumed oral intake after 10 days of support treatment, recovering uneventfully.
CONCLUSION
This case shows the possibility of development of an intramural duodenal hematoma in patients on anticoagulant therapy, without biopsies being taken.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.